# SDR ASAA2023122347333

- Difficulty date: December 23, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Part serial: UNK
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL STA 500H+10 TO 500L HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM THE FWD PIT R/H TRANSITION PANEL AT STA 500H+10 TO 500L IAW B737-900ER SRM 53-00-53-1A-2.2.D ORIG THICKNESS IS .040" IAW B737-900ER SRM 53-30-53-01-2 TABLE 2. REMOVED .007" REMAINING THICKNESS IS .033" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.(2). REMOVED AND REPLACED FWD PIT R/H TRANSITION PANEL STA 500H+10 TO 500L IAW B737-900ER SRM 53-00-53-2R-5.
